# SDR F3LA2012052300758

- Difficulty date: May 18, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 27,299 hours, 11,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6000928
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 4ABC EMERGENCY EXIT LIGHT INOPERATIVE.  R & R BULB EMERGENCY EXIT LIGHT IAW AMM 33-51-18, PB 401.
